# SDR UPS06146513

- Difficulty date: March 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 5,848 hours, 3,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A5724019420100
- Condition: Cracked
- Location: Ws 1140 Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER O/B OF STA 1132/RIB NR 16 FOUND TO BE CRACKED APPROX 1" LOWER FWD CORNER RADIUS (RT WING).  REMOVED AND REPLACED STIFFENER PER A300 SRM 51-40-00.
